# SDR AWXA200201214

- Difficulty date: November 21, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND AROUND A HILOC ON CABIN FLOORBEAM AT BS 1661, LBL 57.5. MAINTENANCE REMOVED HILOC AND CORROSION ON CABIN FLOORBEAM AT BS 1661, LBL 57.5, AND FOUND MATERIAL LOSS OUT OF LIMITS. CUTOUT DAMAGED SECTION OF FLOORBEAM; FABRICATED A REPAIR TEE CHORD, 2 EACH REPAIR ANGLES, AND 2 EACH STRAPS; INSTALLED REPAIR PARTS IAW SRM.
